# SDR SWAA2024082628050

- Difficulty date: August 20, 2024
- Submitted: August 26, 2024
- Operation: Air carrier
- Aircraft: N474WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33861
- Aircraft time: 66,202 hours, 39,623 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RH AFT SERVICE DOOR EMERGENCY LIGHT OUT<[01] 01 - REMOVED AND REPLACED PER [AMM 33-51-04-960-801-NG (SLIDE/OVERWING LIGHT - LAMP REPLACEMENT - PERMANENT)]
